# SDR SWIA202510070920

- Difficulty date: September 20, 2025
- Submitted: October 7, 2025
- Operation: Air carrier
- Aircraft: N218PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7885
- Aircraft time: 41,436 hours, 41,215 cycles
- System (JASC): 3620 · Pneumatic Indicating System
- Part: Coupling
- Condition: Leaking
- Location: Zone 400
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RIGHT 14TH DUCT WARNING MESSAGE WHEN CLIMBING THROUGH ABOUT 8000FT. RAN QRH. MESSAGE CLEARED. RETURNED TO ORD.  (FLIGHT 5610)   THIS DISCREPANCY WAS TRANSFERRED TO CAMP ITEM 30875407, SEE THE FOLLOWING CPS FOR MX PERFORMED:CP 30882896 FOR REPLACEMENT OF THE RT PYLON 14TH DUCT SENSING ELEMENT A58WKCP 30883007 FOR LEAK FOUND AND REPLACEMENT FOR A COUPLING ON THE RH 14TH STAGE DUCTCP 30886551 FOR LEAK CHECKS AND REPLACEMENT OF THE RH 14TH BLEED AIR SOV & COUPLINGCP 30886735 FOR COMPLETION OF BLOCKAGE TEST FOR THE RH 14TH STAGE DUCTINGCP 30889306 FOR LEAK CHK OF RT 14TH BLEED AIR SOVCP 30889331 FOR REPLACEMENT OF 2 BOOTS ALONG THE RT 14TH STAGE DUCTING.  OPS CHECKS GOOD. NO MESSAGES NOTED.  ACFT OK FOR SERVICE.
